An efficient approximation algorithm for the extension facility location problem on torus internetwork topology
by Wenhao Shu; Wenbin Qian; Jun Yang
International Journal of Computing Science and Mathematics (IJCSM), Vol. 9, No. 2, 2018

Abstract: The uncapacitated facility location problem is an NP-hard problem. Nowadays there are few studies on this problem in practical applications on the torus internetwork topology. The objective of this paper is to extend the facility location problem on the two-dimensional torus internetwork topology. At first, the extension facility location problem with two additional constraints is formulated as integer linear programming. Then, two embedding schemes are proposed respectively by partitioning the solutions of the extension problem into stars, which exhibit a trade-off between dilation and expansion. Finally, an efficient approximation algorithm is developed to find the integer solutions of the extension facility location problem. Moreover, the relative analysis of approximation guarantee of the proposed algorithm is given.

Online publication date: Mon, 14-May-2018

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Computing Science and Mathematics (IJCSM):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email